Skip to main content
Article
Some More Identities of Rogers-Ramanujan Type
Ramanujan Journal
  • Douglas Bowman, Northern Illinois University
  • James McLaughlin, West Chester University of Pennsylvania
  • Andrew Sills, Georgia Southern University
Document Type
Article
Publication Date
1-1-2009
Abstract

In this we paper we prove several new identities of the Rogers-Ramanujan-Slater type. These identities were found as the result of computer searches. The proofs involve a variety of techniques, including series-series identities, Bailey pairs, a theorem of Watson on basic hypergeometric series, generating functions and miscellaneous methods.

Publisher
Springer Verlag
DOI
10.1007/s11139-007-9109-6
Comments

This is a preprint of the final published article available at Ramanujan Journal

Citation Information
Douglas Bowman, James McLaughlin and Andrew Sills. "Some More Identities of Rogers-Ramanujan Type" Ramanujan Journal Vol. 18 Iss. 3 (2009) p. 307 - 325 ISSN: 1382-4090
Available at: http://works.bepress.com/james-mclaughlin/8/